MAUDE Adverse Event Report: ETHICON INC. MCRYL UD 27IN 2-0 S/A SH MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL UD 27IN 2-0 S/A SH MP; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y417H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint number: (b)(4).(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: was there any additional tissue damage as a result of searching for the needle piece? no.Was there any change in the patient¿s post-operative care due to the prolonged procedure? no were there any unexpected outcomes or complications as a result of the prolonged surgery time? no.How long (in minutes) did the surgery prolong? unknown.Please provide the lot number not provided by the rn reporter.Package thrown away.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This medwatch report is in response to receipt of a voluntary medwatch report:: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cesarean section procedure on (b)(6) 2022 and suture was used.During the procedure, upon closure, needle broke free from suture, time spent looking for needle, x-ray called, multiple x-rays taken, suture found and counts rectified.There were no patient consequences reported.Additional information was requested.

Brand Name
MCRYL UD 27IN 2-0 S/A SH MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key14360141
Report Number2210968-2022-03593
Device Sequence Number4921603
Product Code GAN
UDI-Device Identifier10705031059139
UDI-Public10705031059139
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberY417H
Device Catalogue NumberY417H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2022
Initial Report FDA Received Date05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age27 YR
Patient SexFemale